# SDR AALA202308176365

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,274 hours, 7,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M12073
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 20,337 hours, 8,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RAFT HAS DEFORMATION. REPLACED SLIDE RAFT PER TASK CARD 26C84152006.
